Advertisement

Next-Generation Semi-infinite Discrete Fractional Programs

  • Ram U. VermaEmail author
Chapter
Part of the Infosys Science Foundation Series book series (ISFS)

Abstract

In this chapter, applying the new notion of the generalized \((\phi ,\eta ,\omega ,\rho ,\theta ,\tilde{m})\)-invexity, a set of higher order parametric necessary optimality conditions and several sets of higher order sufficient optimality conditions in a semi-infinite framework for discrete minmax fractional programming problem applying various classes of \((\phi ,\eta ,\omega ,\rho ,\theta ,\tilde{m})\)-invexity assumptions are established.

References

  1. 1.
    Verma, R.U., Zalmai, G.J.: Second-order parametric optimality conditions in discrete minmax fractional programming. Commun. Appl. Nonlinear Anal. 23(3), 1–32 (2016)zbMATHMathSciNetGoogle Scholar
  2. 2.
    Verma, R.U., Zalmai, G.J.: Generalized parametric duality models in discrete minmax fractional programming based on second-order optimality conditions. Commun. Appl. Nonlinear Anal. 22(2), 17–36 (2015)zbMATHMathSciNetGoogle Scholar
  3. 3.
    Verma, R.U., Zalmai, G.J.: Generalized second-order parameter-free optimality conditions in discrete minmax fractional programming. Commun. Appl. Nonlinear Anal. 22(2), 57–78 (2015)zbMATHMathSciNetGoogle Scholar
  4. 4.
    Verma, R.U., Zalmai, G.J.: Parameter-free duality models in discrete minmax fractional programming based on second-order optimality conditions. Trans. Math. Program. Appl. 2(11), 1–37 (2014)zbMATHGoogle Scholar
  5. 5.
    von Neumann, J.: A model of general economic equilibrium. Rev. Econ. Stud. 13, 1–9 (1945)CrossRefGoogle Scholar
  6. 6.
    Zalmai, G.J.: Generalized second-order \((\cal{F},\beta,\phi,\rho,\theta )\)-univex functions and parametric duality models in semiinfinite discrete minmax fractional programming. Adv. Nonlinear Var. Inequal. 15(2), 63–91 (2012)zbMATHMathSciNetGoogle Scholar

Copyright information

© Springer Nature Singapore Pte Ltd. 2017

Authors and Affiliations

  1. 1.Department of MathematicsTexas State UniversitySan MarcosUSA

Personalised recommendations